# SDR SWIA202158285

- Difficulty date: April 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 310 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET LOCATED AT FS310 AT STR.21R CORRODED.      (C-CHECK RO 5/20/2021)    GUSSET AT F/S310.00 STR 21R REPLACED WITH A MADE REPAIR PART IAW CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01 WITH REFERNCE TO DWG# SH670-32600 REV-AA. COMPLIED WITH TASK CARD 51-900-1002-SKY.
